# SDR AALA20090709TUL08

- Difficulty date: June 3, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 57,907 hours, 19,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N813027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT KEEL BEAM.  REPAIRED IAW EA B757-53-006402.
